# SDR EIAA2010007

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 95,372 hours, 22,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR CORROSION, POST CLEAN UP EXCEED LIMITS.  REPAIRED PER SRM 53-20-03 FIG 1 CAT B REPAIR DUE INSPECTION AT (THRESHOLD) 15,000 CYCLES LFEC.
